Bulletin of the American Mathematical Society

Weak continuity of Banach algebra products

Carlos E. Kenig and Horacio Porta

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 81Number 3, Part 1 (1975), 605-608.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46B99: None of the above, but in this section 46H99: None of the above, but in this section
Secondary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30] 46L10: General theory of von Neumann algebras 46L20 47B05


Kenig, Carlos E.; Porta, Horacio. Weak continuity of Banach algebra products. Bull. Amer. Math. Soc. 81 (1975), 605--608. https://projecteuclid.org/euclid.bams/1183536883

Export citation


  • 1. M. M. Day, Normed linear spaces, 3rd ed., Springer-Verlag, New York, 1972.
  • 2. N. Dunford and J. T. Schwartz, Linear operators, I: General theory, Pure and Appl. Math., vol. 7, Interscience, New York, 1958. MR 22 #8302.
  • 3. H. Porta, Compactly determined locally convex topologies, Math. Ann. 196 (1972), 91-100. MR 45 #5705.
  • 4. H. P. Rosenthal, On quasi-complemented subspaces of Banach spaces, with an appendix on compactness of operators from LP (u) to Lr (v), J. Functional Analysis 4 (1969), 176-214. MR 40 #3277.
  • 5. L. A. Rubel, Bounded convergence of analytic functions, Bull. Amer. Math. Soc. 77 (1971), 13-24. MR 42 #5025.
  • 6. S. Sakai, W*-algebras, Springer-Verlag, Berlin and New York, 1970.